Frugal Village Forums banner

1 - 19 of 19 Posts

·
Registered
Joined
·
409 Posts
Discussion Starter #1
My Dr switched me to Armour - Which I started Sunday.... and now I fell Fluish! Does it take time for your body to get use to it? I just feel YUCK! MAJOR ANXIETY!

Also - Anyone have luck losing weight?
 

·
Registered
Joined
·
2,375 Posts
I have no idea if your meds can make you feel 'fluish' but I'd be interested in knowing. I've been feeling anxious and occasionally jittery, and I've been nauseous so often that I thought my tubal had failed. I need to get an appointment with my doctor as well. Hope you get to feeling better.
 

·
Registered
Joined
·
623 Posts
I know meds are necessary but the side effects are ridiculous
 

·
Registered
Joined
·
2,372 Posts
Haven't tried that one, I am on Levoxyl. I would check the side effects on the medication and report it to your doctor.
 

·
Registered
Joined
·
3,021 Posts
Thyroid is something that needs to be watched closely by regular bloodwork. If it were me, I would get to the Doctor asap and request , I believe its a TSH test to make sure the med is working. I have been on synthroid and only synthroid, no generics. I was told by two doctors and the Endocrinologist absolutely no generics, they are no good. I wish you the best :)
 

·
Technical Support Sleuth
Joined
·
6,481 Posts
I haven't heard of Armour either. My doctor has me on levothyroxine. I haven't experienced any sides.

Are you on any either meds that could be interacting?
 

·
Registered
Joined
·
409 Posts
Discussion Starter #8
Fluish Symptoms uncovered!
1. They gave me Generic - That is HORRIBLE! But I need to finish but here's the kicker
2. Went from being on 100 mcg of Synthroid to 60(1 grain) Armour.... notice the dosage! In the conversion.... I should be on 75 or 1 1/2 grain... my dosgae is WAY TO LOW! Figured that one out on my own... also discovered I may be hypoglycemic as after I ate a candy bar... I felt 100% better! - Need to find another doctor because I called this one yesterday and I am still waiting on a call back... good thing I wasn't dying GEEZE!

Thanks Guys!
 

·
Registered
Joined
·
1,129 Posts
I was told by my doc when they just upped me to 75mcg from 50mcg that if i start to feel jittery or anxious that the dose was to high and would have to come down a dose.
 
  • Like
Reactions: KimZ

·
Registered
Joined
·
12,986 Posts
Any switch with thyroid will 'potentially' give you a reaction.

My Dr. won't even run any new blood tests for 6 weeks after starting a new drug.

Also................weren't you going to also go on Alli?............could react with it...........
 

·
Registered
Joined
·
409 Posts
Discussion Starter #11
Any switch with thyroid will 'potentially' give you a reaction.

My Dr. won't even run any new blood tests for 6 weeks after starting a new drug.

Also................weren't you going to also go on Alli?............could react with it...........
I decided to go Modified Adkin's instead.... Using Grass Feed and Free Range... More expensive but I can cut other bills to make it work since I have a problem with Factory Farms (Don't mean to offend anyone)
 

·
Registered
Joined
·
2,375 Posts
I have no idea if your meds can make you feel 'fluish' but I'd be interested in knowing. I've been feeling anxious and occasionally jittery, and I've been nauseous so often that I thought my tubal had failed. I need to get an appointment with my doctor as well. Hope you get to feeling better.
Hey I just wanted to let you know that I've had my thyroid levels checked and my levels are fine so it wasn't my meds causing my problems. I found out yesterday I have a 9cm cyst on my ovary, so that was probably what was causing the weird symptoms.

Anyway OP I hope you've figured out what's going on with your meds and that you're feeling better. :)
 
  • Like
Reactions: KimZ and Libby

·
Registered
Joined
·
2,214 Posts
I would definantly talk to the Dr. I have had that with other medications and been swtitched.

My DH is a on thyroid meds and uses levoxil (spelling?)
 
  • Like
Reactions: KimZ

·
Registered
Joined
·
409 Posts
Discussion Starter #14
Hey I just wanted to let you know that I've had my thyroid levels checked and my levels are fine so it wasn't my meds causing my problems. I found out yesterday I have a 9cm cyst on my ovary, so that was probably what was causing the weird symptoms.

Anyway OP I hope you've figured out what's going on with your meds and that you're feeling better. :)
WOW I'm glad they figured it out!!! Are they giving you meds or are they going to laser it?
 

·
Registered
Joined
·
3,091 Posts
I take levothyroxin generic for synthroid it works good for me. Hope you get that ovary taken care of and feel better.
 

·
Registered
Joined
·
20 Posts
I've been okay for almost a year, I was on Methimazole 10mg, twice daily. I've checked my thyroid twice this year and everything comes back fine. I don't understand how I can be fine and still feel so down, fatigued and with mood swings. I read somewhere that after a prolonged amount of time without thyroid function, you might still feel the way you've felt even if you're all better. Blah! Hope everyone feels better soon:)
 

·
Registered
Joined
·
3,091 Posts
Armour is all natural thyroid med.
 

·
Registered
Joined
·
2,375 Posts
WOW I'm glad they figured it out!!! Are they giving you meds or are they going to laser it?
I had surgery for it on Thursday. It was a laprascopy I think they call it... Done with 3 small incisions and a camera. They gave me pictures. :laugh:
 
1 - 19 of 19 Posts
Top